# SDR COMA0660138

- Difficulty date: February 12, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- Aircraft time: 28,134 hours, 28,516 cycles
- System (JASC): 5270 · Door Warning System
- Part: Spring
- Part number: LC063F6MVV
- Condition: Faulty
- Location: Cabin Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5245 - EN ROUTE CVG-PIT RECEIVED A CABIN DOOR LATCH CAUTION MESSAGE FOLLOWED BY A CABIN DOOR HANDLE WARNING MESSAGE.  REPLACED THE CABIN DOOR INNER HANDLE TENSION SPRING.
